# SDR ASAA2014092509231

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,267 hours, 8,676 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POWER TRANSFER ON GROUND SATCOM PROMPT ON FMC MENU PAGE DISAPPEARED. ACFT GROUNDED.  QRH PROCEDURE 5.3, SATCOM LOCKED UP ON GROUND.  PERFORMED, NORMAL SATCOM PROMPT RESTORED.
